MathSciNet Relay Station
MathSciNet bibliographic data
MR1247437 35Q72 (73B30 73F15)
Jiang, Song Global large solutions to initial-boundary value problems in one-dimensional nonlinear thermoviscoelasticity. Quart. Appl. Math. 51 (1993), no. 4, 731–744.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement